# SDR ASOA200901117

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 10,596 hours, 8,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5564.  GEAR DISAGREE WARNING AFTER GEAR SELECTED UP ON CLIMB OUT, COMPLIED WITH QRH, GOT GEAR DOWN & LOCKED.  [EMERGENCY DECLARED -- AIRCRAFT RETURNED TO ATL AFTER T/O].  ( NOSE GEAR INDICATED UP & BOTH MAINS DIDN'T)
